# SDR DALA2017010500085

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 39,412 hours, 26,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING FOR THE TAILCONE WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK FOR THE NOTED LIGHT AND THE OPERATIONAL CHECK WAS GOOD.
